Another Trazodone question from me, I have been sleeping beautifully with it for 3months, but I notice the last 3 days, not that great. Could there be a correlation between hormone shifts from PMS and the effects of trazodone?
mywkin04 I think your worring to much right now. we all have a night or two or three etc that it seems the pills are not helping there are a lot of other factors. Just keep taking it for now and it should let up most the time if it is PMS they should help you sleep a bit better they prescribe these for that problem also, unless the doctor decides to go with hormones and that is a hit and miss. but if its like where i am its been warmer the last 4 days and you could be thinking hot flashes etc. but I would see if it continues for a week or so and then check with the doctor if it continues it has been working thru several months now without any problems and you would have noticed it before now. you could just be overthinking it. have a good day chuck1957
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Jan 2012 • 1 answer
Updated 13 May 2014 • 2 answers
Updated 10 Apr 2017 • 1 answer
Updated 16 Aug 2018 • 1 answer
Updated 10 Apr 2018 • 1 answer